Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Stress and chest pain before surgery for back . Reason?

I am getting ready to have back surgery in a couple of weeks I know I am stressed but I have been having some chest pain that comes and goes I am on cardizem lopressor and diavan now for my blood i started having more pain than usual in my neck i have had surgery on it also so I dont know if the neck is a symptom or if it is just bothering me more
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

Mild anxiolytics till the surgery like 0.25 mg of clonazepam may be helpful. Please make sure you consult with a psychiatrist as well as your cardiolgoist before using the medication. It should be taken both during the day and at night. I hope you bring this up with your cardiologist.

I hope this helps. Take care and have a lovely day!
Answered: Fri, 26 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor